Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Consistent twitching in muscles on outer corner of eye, eyelid causing severe discomfort. Advice?

Hello. About six months ago i started getting twitches in the muscles surrounding the outer corner of my right eye. This has happened before and usually passed after a week or so. This time though, it has not. In addition to this, my left eyes eyelid and outer corner has started twitching aswell. My problem has been constant since it began and even though it does not impact my life very seriously, it is still very irritating. Especially when trying to sleep. I read up on the matter and it seems to be fairly normal but not for such long periods as this. What do you recommend I do?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Nov 2012
Get an eyecheckup. This could be due to stimulants, dryness in eyes, eye strain etc . Get electrolytes checked in your blood, calcium specially.if all other factors are cleared Botox may help you.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor